# SDR CALA2023073102387

- Difficulty date: July 28, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,824 hours, 26,910 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 9108014
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOP LT PYLON FWD LATCH UP & SHOWING RED PAINT IN FLIGHT. DOWN ON THE GROUND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR RELATED WORK ORDER 000000003081642 AND PRTR LONG,  PERFORMED INTERIM REPAIR TO LEFT ENGINE PYLON THUMBNAIL FAIRING FWD INBOARD LATCH PER ECRA 5452-01160 PART 1. ACCOMPLISH INSPECTION PER PART 2 DAILY AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 5 DAYS. QC LONG, , DAVID ( (V943053)) PERFORMED INTERIM REPAIR TO LEFT ENGINE PYLON THUMBNAIL FAIRING FWD INBOARD LATCH PER ECRA 5452-01160 PART 1. ACCOMPLISH INSPECTION PER PART 2 DAILY AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 5 DAYS. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. RECORDS UPDATE RIR : DAILY(TOMC'D'METERED)   FOUND LATCH KEEPER DAMAGED PART # 91081-4 AND THUMBNAIL LATCH MAY NEED REPLACING PART# 91080-14. NOT ENOUGH TIME TO WORK JUST UPDATING FOR NOW.  REF. ECRA 5452-01612 REVISES DIP TO "ACCOMPLIS H INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5452-01160A DAILY A ND ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5452-01160A WITHIN 10 DAYS.   NO M&E (TOMC "D" METERED) T/A: WITHIN 10 DAYS.   REMOVED AND REPLACED LATCH AS PER ECRA 5452-01160 REV A. PART 3 PERMENENT REPAIR STEP 2 AND SRM 51-40-02. NO FURTHER DEFECTS ADD EMP:403571 NOTED AT THIS TIME. TOMCQC REV PERFORMED REMOVED ENGINE FAN COWLS ON ENG 1 TO GAIN ACCESS TO REMOVE APPROPRIATE PANEL TO FACILITATE SHEETMETAL ON THEIR REPAIR,INSTALLED BACK ENG FAN COWLS BACK ON ENG 1 AFTER REPAIR. REF AMM 71-11-03/401.NO DEFECTS NOTED AT THIS TIME.OK TO CONTINUE.  ORIGINAL SUBMISSION DATE: 7/31/2023
